# SDR AALA20101011MIA05

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 19,281 hours, 2,360 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY LIGHT AFT GALLEY INOPERATIVE.  REPLACED PIN ON WIRE FOR CENTER EMERGENCY LIGHT.  OPS CHECKS GOOD.
